Saphris (Thread 202735)

Updated
Comments Submitted Says:

people who have taken this drug and their feedback

6 Replies

Earliest Newest Votes
1
sue Says:

what side effects did you have from taking saphris.

Was this helpful? 0
2
Cindy Noren Says:

I have been taking Saphris for over a year and find it very helpful for my bipolar disorder- I have insurance and can't afford it! How does everyone pay for it??? My co-pay is $200.

Was this helpful? 0
3
Glasgow Says:

Contact the Schering Corporation, most drug companies have programs to help with the cost of the drug.

Was this helpful? 1
4
donna Says:

I was falling down 'drunk' from the first dose. Literally crawling on hands and knees when it's effect hit me. This was at the lowest dose. While it did interrupt my manic episode after the second dose - taken at my Doctor's direction - I could not tolerate. I am 5'4 and weigh 116lbs. The Doctor called at intervals throughout the day, and saw him the next morning. My daughter drove me to see him as effects from the second dose waned, I was still in no shape to drive and my daughter had to help me into the bldg.

Was this helpful? 0
5
Mike Says:

I was prescribed Saphris for manic symptoms and it made my tongue numb and swell. I discontinued taking it but my doctor is asking me to see a allergy doctor. What difference does it make for me to see a allergy doctor if the drug swells my tongue?

Was this helpful? 0
6
Rachel Says:

Positive side effects of SAPHRIS: increased positive thinking sometimes, more mentally alert, decreased appetite and losing weight, just a feeling that my head is kind of not full of clogs, more motivational sometimes....lots of stuff...i can't write all of them down! lol. Negative side effects of SAPHRIS: (i can't list all the neg/pos) certain parts of the body do tremor a lot sometimes. That is pretty much all the bad side effects that i have. One thing. My normal doctor put me on PRIMIDONE 250mg x3 a day=750mg/day. Now my dose is 500mg x3 a day. (Now=1,500mg/day.) That takes quite a bit of the tremors away.. PRIMIDONE is a "anti-convulsant" which means it is used for seizures and stuff like that. But, it is probably the best medication i have ever been on for tremors. Also, a huge thing it helps is my moods, sleep & anxiety. If anyone else wants to write me back...feel free. I am also on DEPAKOTE, LITHIUM, LAMICTAL, SAPHRIS, SEROUQUEL, RISPERDAL, CLONIDINE, ORPHENADRINE, OMEPRAZOLE & PRIMIDONE. Thanks! My email {edited for privacy}.

Was this helpful? 0

More Discussions:

saphris and depression

I was given saphris for depression. Saphris is a brand new drug but its labing is not for depression. Has anyone else to...

47 REPLIES
SAPHRIS 10MG AND MORPHINE

Can a 60mg morphine pill be mixed with SAPHRIS 10MG SUBLINGUAL TABLET, I take two 10mg saphris tablets a day, normally a...

5 REPLIES
Saphris withdrawal

I have been off of 5 mg Saphris for 2 weeks. I have experience severe dehydration, weakness, dry mouth, and fatigue bein...

3 REPLIES
Saphris causing insomnia

I started talking 5 mg Saphris ten days ago and now have insomnia that has gotten worse. I have epilepsy and am seizure ...

2 REPLIES
Saphris reviews

My doc started me on Saphris to augment Wellbutrin and Brintellix for my depression. The first night taking it, I fell a...

2 REPLIES
Saphris and weight gain

I suffer from severe migraines, insonomia, panic attacks, etc... I'm 32 years old and was diagnosed at age 12. I str...

1 REPLY
Saphris and little to no emotions.

I just started taking this medication and the day I got prescribed it my cousin had passed away the night before and I w...

1 REPLY
saphris missed period?

Does any women have problem with not having a regular period or any at all? sometimes I have spotting and I know this is...

1 REPLY
saphris 10 milligram and suboxin 8 milligram

is there a common denominator between saphris 10 milligrams and suboxin 8 milligrams ## Hello, Jersey! How are you? No, ...

1 REPLY
Is Saphris discontinued?

My son takes Saphris for Bi-polar disorder, our pharmacist (rite aid) said it is on back order and can no longer get it ...

1 REPLY